MAUDE Adverse Event Report: AMBU A/S AMBU KING MASK/DISPOSABLE ANESTHESIA FACE MASK; MASK, GAS, AHESTHETIC

AMBU A/S AMBU KING MASK/DISPOSABLE ANESTHESIA FACE MASK; MASK, GAS, AHESTHETIC
Lot Number 1000181222
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During resuscitation cpap mask went completely flat, making it extremely difficult to maintain a seal for infant.Prior to delivery, mask was checked by 3 nurses including this rn and the nicu rn.

Brand Name
AMBU KING MASK/DISPOSABLE ANESTHESIA FACE MASK
Common Device Name
MASK, GAS, AHESTHETIC
Manufacturer (Section D)
AMBU A/S
ballerup.dk
MDR Report Key8343158
Report NumberMW5084075
Device Sequence Number11027369
Product Code BSJ
UDI-Device Identifier00612649184777
UDI-Public(01)00612649184777
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Lot Number1000181222
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Weight3